# SDR TWAA9807302

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND FUSELAGE TO BULKHEAD ATTACH ANGLE CRACKED BETWEEN RT STRINGER 13 AND 14, ON FUSELAGE SIDE OF BULKHEAD STATION 965.  REPLACED ANGLE PER SRM 51-01, PATE 1 ITEMC AND TWA STD PRACTICES.  (M)
